IJSER Home >> Journal >> IJSER
International Journal of Scientific and Engineering Research
ISSN Online 2229-5518
ISSN Print: 2229-5518 7    
Website: http://www.ijser.org
scirp IJSER >> Volume 3,Issue 7,July 2012
Some approximation results on modified positive linear operators
Full Text(PDF, )  PP.340-344  
Author(s)
Dr. R .P. Pathak and Shiv Kumar Sahoo
KEYWORDS
ABSTRACT
Recently Deo N.et.al. (Appl. Maths. Compt., 201(2008), 604-612.) introduced a new Bernstein type special operators. Motivated by Deo N.et.al., in this paper we introduce special class of positive linear operators and shall study some approximation results on it.
References
[1] Deo N. , Noor M.A. and Siddiqui M.A. “On approximation by class of new Bernstein type operators”, Appl. Math. Comput., 201 (2008), 604-612.

[ [2] Kasana H.S. , Prasad G., Agrawal P.N. and Sahai A. “Modified Szậsz operators” Proceeding of International Conference on Mathematical Analysis and its Applications Pergamon Press, 1985, 29-41.

[3] Papanicolau C.G. “Some Bernstein type operators” Amer. Math. Month, 82 (1975) ,674-677.

[4] Singh S.P., “Some problems on approximation of functions by positive linear operators” Ph.D. Thesis, Roorkee University (1982).

Untitled Page